Reduction in perinatal mortality

Wilkinson, D. (1992) Reduction in perinatal mortality. Tropical Doctor, 22 4: 174-175.

Author Wilkinson, D.
Title Reduction in perinatal mortality
Journal name Tropical Doctor   Check publisher's open access policy
ISSN 0049-4755
Publication date 1992-10-01
Sub-type Letter to editor, brief commentary or brief communication
Open Access Status Not Open Access
Volume 22
Issue 4
Start page 174
End page 175
Total pages 2
Place of publication London, England
Publisher Royal Society of Medicine Press
Language eng
Subject 1114 Paediatrics and Reproductive Medicine
1117 Public Health and Health Services
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 07 Sep 2010, 23:04:06 EST